Riv. Mat. Univ. Parma, Vol. 13, No. 2, 2022

Daniele Angella [a] and Francesco Pediconi [a]

A survey on locally homogeneous almost-Hermitian spaces

Pages: 373-418
Received: 29 November 2021
Accepted: 27 September 2022
Mathematics Subject Classification: 53C30, 53C55, 53E30.
Keywords: Locally homogeneous space, almost-Hermitian, Gauduchon connections.
Authors address:
[a]: Università degli Studi di Firenze, Dipartimento di Matematica e Informatica ''Ulisse Dini'', Firenze, Italy

The authors are supported by project PRIN2017 ''Real and Complex Manifolds: Topology, Geometry and holomorphic dynamics'' (code 2017JZ2SW5), and by GNSAGA of INdAM

Full Text (PDF)

Abstract: We survey the theory of locally homogeneous almost-Hermitian spaces. In particular, by using the framework of varying Lie brackets, we write formulas for the curvature of all the Gauduchon connections and we provide explicit examples of computations.

D. Angella, S. Calamai and C. Spotti, Remarks on Chern-Einstein Hermitian metrics, Math. Z. 295 (2020), no. 3-4, 1707-1722. MR4125707
D. Angella, G. Dloussky and A. Tomassini, On Bott-Chern cohomology of compact complex surfaces, Ann. Mat. Pura Appl. (4) 195 (2016), 199-217.
D. Angella and F. Pediconi, On cohomogeneity one Hermitian non-Kähler metrics, Proc. Roy. Soc. Edinburgh Sect. A 153 (2023), no. 2, 545-587. MR4567558
D. Angella and F. Pediconi, On the linearization stability of the Chern-scalar curvature, Math. Z. 301 (2022), 1675-1693. MR4418334
R. M. Arroyo and R. A. Lafuente, On the signature of the Ricci curvature on nilmanifolds, Transform. Groups (2022), DOI: 10.1007/s00031-021-09686-5.
W. P. Barth, K. Hulek, C. A. M. Peters and A. Van de Ven, Compact complex surfaces, 2nd edition, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag, Berlin, 2004. MR2030225
F. A. Belgun, On the metric structure of non-Kähler complex surfaces, Math. Ann. 317 (2000), no. 1, 1-40. MR1760667
A. L. Besse, Einstein manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), 10, Springer-Verlag, Berlin, 1987. MR0867684
C. Böhm and R. A. Lafuente, Immortal homogeneous Ricci flows, Invent. Math. 212 (2018), no. 2, 461-529. MR3787832
C. Böhm, R. Lafuente and M. Simon, Optimal curvature estimates for homogeneous Ricci flows, Int. Math. Res. Not. IMRN 2019, no. 14, 4431-4468. MR3984075
J. Boling, Homogeneous solutions of pluriclosed flow on closed complex surfaces, J. Geom. Anal. 26 (2016), no. 3, 2130-2154. MR3511471
J. Cheeger and M. L. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded, I, J. Differential Geom. 23 (1986), 309-346. MR0852159
J. Cheeger and M. L. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded, II, J. Differential Geom. 32 (1990), 269-298. MR1064875
B. Chow, S.-C. Chu, D. Glickenstein, C. Guenther, J. Isenberg, T. Ivey, D. Knopf, P. Lu, F. Luo and L. Ni, The Ricci flow: techniques and applications, Part I, Geometric aspects, Mathematical Surveys and Monographs, 135, American Mathematical Society, Providence, RI, 2007. MR2302600
S. Console and L. Nicolodi, Infinitesimal characterization of almost Hermitian homogeneous spaces, Comment. Math. Univ. Carolin. 40 (1999), 713-721. MR1756547
N. Enrietti, A. Fino and L. Vezzoni, The pluriclosed flow on nilmanifolds and tamed symplectic forms, J. Geom. Anal. 25 (2015), 883-909. MR3319954
A. Fino, M. Parton and S. Salamon, Families of strong KT structures in six dimensions, Comment. Math. Helv. 79 (2004), no. 2, 317-340. MR2059435
P. Gauduchon, La \(1\)-forme de torsion d'une variété hermitienne compacte, Math. Ann. 267 (1984), no. 4, 495-518. MR0742896
P. Gauduchon, Hermitian connections and Dirac operators, Boll. Un. Mat. Ital. B (7) 11 (1997), no. 2, suppl., 257-288. MR1456265
D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin, 2001. MR1814364
D. Glickenstein, Precompactness of solutions to the Ricci flow in the absence of injectivity radius estimates, Geom. Topol. 7 (2003), 487-510. MR2026540
H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. (2) 68 (1958), 460-472. MR0098847
M. W. Hirsch, Differential topology, Corrected reprint of the 1976 original, Graduate Texts in Mathematics, 33, Springer-Verlag, New York, 1994. MR1336822
V. F. Kiričenko, On homogeneous Riemannian spaces with an invariant structure tensor, Dokl. Akad. Nauk SSSR 252 (1980), no. 2, 291-293. English translation: Soviet Math. Dokl. 21 (1980), no. 3, 734-737. MR0571950
S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. II, Reprint of the 1969 original, Wiley Classics Library, John Wiley & Sons, New York, 1996. MR1393941
B. Kostant, Holonomy and the Lie algebra of infinitesimal motions of a Riemannian manifold, Trans. Amer. Math. Soc. 80 (1955), 528-542. MR0084825
R. A. Lafuente, Scalar curvature behavior of homogeneous Ricci flows, J. Geom. Anal. 25 (2015), 2313-2322. MR3427126
R. A. Lafuente, M. Pujia and L. Vezzoni, Hermitian curvature flow on unimodular Lie groups and static invariant metrics, Trans. Amer. Math. Soc. 373 (2020), no. 6, 3967-3993. MR4105515
J. Lauret, Convergence of homogeneous manifold, J. Lond. Math. Soc. 86 (2012), 701-727. MR3000827
J. Lauret, Ricci flow of homogeneous manifolds, Math. Z. 274 (2013), no. 1-2, 373-403. MR3054335
J. Lauret, Curvature flows for almost-Hermitian Lie groups, Trans. Amer. Math. Soc. 367 (2015), 7453-7480. MR3378836
J. Lauret, Geometric flows and their solitons on homogeneous spaces, Rend. Semin. Mat. Univ. Politec. Torino 74 (2016), 55-93. MR3772582
J. Lott, On the long-time behavior of type-III Ricci flow solutions, Math. Ann. 339 (2007), 627-666. MR2336062
C. Meusers, High Singer invariant and equality of curvature, Bull. Belg. Math. Soc. Simon Stevin 9 (2002), 491-502. MR2016230
J. Milnor, Curvatures of left invariant metrics on Lie groups, Advances in Math. 21 (1976), no. 3, 293-329. MR0425012
C. B. Morrey, Jr., The analytic embedding of abstract real-analytic manifolds, Ann. of Math. (2) 68 (1958), 159-201. MR0099060
L. Nicolodi and F. Tricerri, On two theorems of I. M. Singer about homogeneous spaces, Ann. Global Anal. Geom. 8 (1990), no. 2, 193-209. MR1088511
K. Nomizu, On local and global existence of Killing vector fields, Ann. of Math. (2) 72 (1960), 105-120. MR0119172
R. S. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. 22 (1957). MR0121424
F. Panelli and F. Podestà, Hermitian curvature flow on compact homogeneous spaces, J. Geom. Anal. 30 (2020), 4193-4210. MR4167281
F. Pediconi, Geometric aspects of locally homogeneous Riemannian spaces, PhD thesis, Università di Firenze, http://hdl.handle.net/2158/1197175.
F. Pediconi, A local version of the Myers-Steenrod theorem, Bull. Lond. Math. Soc. 52 (2020), no. 5, 871-884. MR4171408
F. Pediconi, Convergence of locally homogeneous spaces, Geom. Dedicata 211 (2021), 105-127. MR4228495
F. Pediconi, A compactness theorem for locally homogeneous spaces, Ann. Sc. Norm. Super. Pisa Cl. Sci. 23 (2022), 339-360. MR4407194
F. Pediconi and M. Pujia, Hermitian curvature flow on complex locally homogeneous surfaces, Ann. Mat. Pura Appl. (4) 200 (2021), no. 2, 815-844. MR4229551
P. Petersen, Riemannian geometry, Third edition, Graduate Texts in Mathematics, 171, Springer, Cham, 2016.
F. Podestà, Homogeneous Hermitian manifolds and special metrics, Transform. Groups 23 (2018), 1129-1147. MR3869430
SageMath, the Sage Mathematics Software System (Version 9.3), The Sage Developers, 2021, https://www.sagemath.org.
K. Sekigawa, Notes on homogeneous almost Hermitian manifolds, Hokkaido Math. J. 7 (1978), no. 2, 206-213. MR0509406
A. Spiro, Lie pseudogroups and locally homogeneous Riemannian spaces, Boll. Un. Mat. Ital. B (7) 6 (1992), no. 4, 843-872. MR1200737
W. P. Thurston, Some simple examples of symplectic manifolds, Proc. Am. Math. Soc. 55 (1976). 467-468. MR0402764
V. Tosatti and B. Weinkove, The Chern-Ricci flow on complex surfaces, Compos. Math. 149 (2013), no. 12, 2101-2138. MR3143707
A. Tralle and J. Oprea, Symplectic manifolds with no Kähler structure, Lecture Notes in Mathematics, 1661, Springer-Verlag, Berlin, 1997. MR1465676
F. Tricerri, Locally homogeneous Riemannian manifolds, Differential geometry (Turin, 1992), Rend. Sem. Mat. Univ. Politec. Torino 50 (1992), no. 4, 411-426 (1993). MR1261452
F. Tricerri and L. Vanhecke, Homogeneous structures on Riemannian manifolds, London Mathematical Society Lecture Note Series, 83, Cambridge University Press, Cambridge, 1983. MR0712664
L. Ugarte and R. Villacampa, Balanced Hermitian geometry on \(6\)-dimensional nilmanifolds, Forum Math. 27 (2015), no. 2, 1025-1070. MR3334093
Y. Ustinovskiy, Hermitian curvature flow on complex homogeneous manifolds, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 21 (2020), 1553-1572. MR4288641

Home Riv.Mat.Univ.Parma